Journal of Mathematical Sciences

, Volume 242, Issue 6, pp 787–795 | Cite as

Estimates of the inner radii of non-overlapping domains

  • Iryna DenegaEmail author


Some extremal problems of the geometric theory of functions of a complex variable related to the estimates of functionals defined on systems of non-overlapping domains are considered. Till now, many such problems have not been solved, though some partial solutions are available. In the paper, the improved method is proposed for solving the problems on extremal decomposition of the complex plane. The main results generalize and strengthen some known results in the theory of non-overlapping domains with free poles to the case of an arbitrary arrangement of systems of points on the complex plane.


Inner radius of a domain non-overlapping domains Green’s function transfinite diameter theorem on minimizing of the area Cauchy inequality 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V. N. Dubinin, “Symmetrization method in geometric function theory of complex variables,” Russian Math. Surv., 1, 1–79 (1994).Google Scholar
  2. 2.
    G. P. Bakhtina, “On conformal radii of symmetric non-overlapping domains,” in: Modern Problems of Real and Complex Analyses [in Russian], Institute of Mathematics of the AS of the UkrSSR, Kiev, 1984, pp. 21–27.Google Scholar
  3. 3.
    L. V. Kovalev, “On the inner radii of symmetric nonoverlapping domains,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 6, 80–81 (2000).Google Scholar
  4. 4.
    L. V. Kovalev, “On three disjoint domains,” Dal’nevost. Mat. Zh., 1, No. 1, 3–7 (2000).Google Scholar
  5. 5.
    Ya. V. Zabolotnii and L. V. Vyhivska, “On a product of the inner radii of symmetric multiply connected domains,” J. Math. Sci., 231, No. 1, 101–109 (2018).Google Scholar
  6. 6.
    G. Polya and G. Szego, Problems and Theorems in Analysis, Springer, New York, 1972.CrossRefGoogle Scholar
  7. 7.
    G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, Amer. Math. Soc., Providence, RI, 1969.Google Scholar
  8. 8.
    A. K. Bakhtin, G. P. Bakhtina, and Yu. B. Zelinskii, Topological-Algebraic Structures and Geometric Methods in Complex Analysis [in Russian], Institute of Mathematics of the NASU, Kiev, 2008.Google Scholar
  9. 9.
    V. N. Dubinin, Condenser Capacities and Symmetrization in Geometric Function Theory, Birkhäuser/Springer, Basel, 2014.Google Scholar
  10. 10.
    P. M. Tamrazov, “Extremal conformal mappings and poles of quadratic differentials,” Mathem. of the USSR-Izv., 2, No. 5, 987–996 (1968).CrossRefGoogle Scholar
  11. 11.
    A. K. Bakhtin, G. P. Bakhtina, and I. V. Denega, “Extremal decomposition of a complex plane with fixed poles,” Zbir. Pr. Inst. Matem. NAN Ukr., 14, No. 1, 34–38 (2017).zbMATHGoogle Scholar
  12. 12.
    A. K. Bakhtin, “Separating transformation and extremal problems on nonoverlapping simply connected domains,” J. Math. Sci., 234, No. 1, 1–13 (2018).MathSciNetCrossRefGoogle Scholar
  13. 13.
    G. V. Kuzmina, “Problems on extremal decomposition of the Riemann sphere,” J. Math. Sci., 118, No. 1, 4880–4894 (2003).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Institute of Mathematics of the National Academy of Sciences of UkraineKievUkraine

Personalised recommendations